# SDR VNAA0607022

- Difficulty date: July 14, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 3,574 hours, 3,507 cycles
- Engine: Ge CF348C1
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE TAIL ON TAKEOFF.  MAINTENANCE CLEANED AND INSPECTED THE AREA.  NO DAMAGE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
